Synthesis in problems of optimal control containing trajectories with participating switchings and singular trajectories of the second order
Matematičeskie zametki, Tome 47 (1990) no. 1, pp. 62-73
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_47_1_a5,
author = {M. I. Zelikin and V. F. Borisov},
title = {Synthesis in problems of optimal control containing trajectories with participating switchings and singular trajectories of the second order},
journal = {Matemati\v{c}eskie zametki},
pages = {62--73},
year = {1990},
volume = {47},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_47_1_a5/}
}
TY - JOUR AU - M. I. Zelikin AU - V. F. Borisov TI - Synthesis in problems of optimal control containing trajectories with participating switchings and singular trajectories of the second order JO - Matematičeskie zametki PY - 1990 SP - 62 EP - 73 VL - 47 IS - 1 UR - http://geodesic.mathdoc.fr/item/MZM_1990_47_1_a5/ LA - ru ID - MZM_1990_47_1_a5 ER -
%0 Journal Article %A M. I. Zelikin %A V. F. Borisov %T Synthesis in problems of optimal control containing trajectories with participating switchings and singular trajectories of the second order %J Matematičeskie zametki %D 1990 %P 62-73 %V 47 %N 1 %U http://geodesic.mathdoc.fr/item/MZM_1990_47_1_a5/ %G ru %F MZM_1990_47_1_a5
M. I. Zelikin; V. F. Borisov. Synthesis in problems of optimal control containing trajectories with participating switchings and singular trajectories of the second order. Matematičeskie zametki, Tome 47 (1990) no. 1, pp. 62-73. http://geodesic.mathdoc.fr/item/MZM_1990_47_1_a5/